Open Access
2007 Dimension of measures: the probabilistic approach
Yanick Heurteaux
Publ. Mat. 51(2): 243-290 (2007).


Various tools can be used to calculate or estimate the dimension of measures. Using a probabilistic interpretation, we propose very simple proofs for the main inequalities related to this notion. We also discuss the case of quasi-Bernoulli measures and point out the deep link existing between the calculation of the dimension of auxiliary measures and the multifractal analysis.


Download Citation

Yanick Heurteaux. "Dimension of measures: the probabilistic approach." Publ. Mat. 51 (2) 243 - 290, 2007.


Published: 2007
First available in Project Euclid: 31 July 2007

zbMATH: 1134.28003
MathSciNet: MR2334791

Primary: 28A12 , 28A78 , 60F10
Secondary: 28D05 , 28D20 , 60F20

Keywords: Hausdorff dimension , lower and upper dimension of a measure , Multifractal analysis , Packing dimension , quasi-Bernoulli measures

Rights: Copyright © 2007 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.51 • No. 2 • 2007
Back to Top